# SDR AALA201611309004

- Difficulty date: November 23, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 49,009 hours, 23,110 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Part number: D53371301204
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS ON LEFT SIDE BOX BEAM UPPER FLANGE AFT TWO FASTENER HOLES AT FRAME 43 AND Y1622.  REPAIRED THE BOX BEAM IAW EO 5315Y066.
